advertisement
Question
Posted by: Carol | 2007/08/03

Cybershrink help me please.

I think you remember me.....Alz and Fluox combination. It has been two months already since i started taking meds...I eventualy found a shrink quite far from where I live and i chatted with him over the phone yesterday to make an appointment. He was kind enough to give me his time on a public holiday at half price because we will be travelling all the way from Matatiele to Ramsgate. My husband is working on that day, and when i asked my mother in law to take me down....her awnser was that all I am doing is wasting money and trying to satisfy myself.....
I have parts of my childhood that I dont recall and would llike to pull my life together.....
I am now taking mg alzam in the afternoon and three at bed time. Tking two fluox in the morning. Am i just trying to satify myself? GP said I suffer from bipolar disorder....confused head spinnin......Is my mother in law right? I have no drivers licence to take myself to Ramsgate....What now???? I am feeling overwhelmed and confused.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Carol ; good work finding a nice shrink, though at a distance. Pity your mother-in-law is so utterly STUPID and selfish. Hope someone else can help you get down to the shrink. No, your mother-in-law is not in the faintest sense right --- she is foolish, ill-educated and selfish. Any chance hubby can change his work on the holiday for another day so he can help you get there ?
Do remember, though, that NOBODY normally remembers all of their childhood, and there isn't a shred of evidence to suggest that it is a worthwhile or helpful exercise to try to do so. No, you're not merely trying to "satisfy yourself" --- and anyhow, why SHOULDN'T you try to satisfy yourself, in the sense of trying to feel better and more functional ?
Alzam, which is NOT an antidepressant ( and indeed can be depressant ) is a sedative, so taking it at night, if one must, might be handy, whereas in the afternoon it might make you feel a bit groggy tioll you get used to it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Carol | 2007/08/03

Thank you everybody including cybershrink for the advice.....will try my best to get to where i have to be....

Reply to Carol
Posted by: Hope | 2007/08/03

Dear Carol, its your life, your MIL has no right to judge you. Take care of yourself and dont let her influence your decision to get help. Is it at all possible to talk to the shrink again so that you can change the appointment to a day that hubby can help?

Reply to Hope
Posted by: Tdk | 2007/08/03

No public transport?? What a witch! I agree, make a plan, don't let this get to you. You know what you are going through and who is she to judge you. Is it her money you are using to pay for the Dr... She must get a hobby soon.

Good luck Gal. You in my prayers.

Reply to Tdk
Posted by: Shaz | 2007/08/03

Hi Carol
Screw what your mother in law thinks!! You need to get yourself sorted out so you can live a happy and normal life! Is there no one else you can ask to take you to the doctor? Make a plan girl!! Don't let the old cow get you down!

Good luck!!

Reply to Shaz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement